Follow
Share

She started hallucinating, found cellulitis and put on meds. Developed another place while still on meds. She was perfectly fine prior.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
She could be septic and or the antibiotics are not for the right bacteria. Especially if cellulitis is spreading. Make sure she can be seen by the doctor today or go to the emergency room. Sepsis can be life threatening
Helpful Answer (0)
Report

Sue, thank you -- I didn't know it could be contagious.
Helpful Answer (0)
Report

The staff infection that causes cellulitis can cause fever which can cause hallucinations in the young and elderly.

I'm sure she was put on an appropriate antibiotic to kill the infection. If she DEVELOPED another cellulitis infection at another site, call or go to the doctor. The antibiotic may not be working. Maybe you DISCOVERED another cellulitis site and she hadn't been on the antibiotic long enough to keep it from popping up.

MAKE SURE SHE TAKES ALL THE ANTIBIOTICS!  Yes, I'm shouting. Many people stop taking the medication because it goes away. It won't be completely killed and can come back.

Please have her checked out again. You can't be too careful. She's more susceptible if she's diabetic or has a lowered immune system.

Use gloves and wash your hands every time BEFORE and AFTER touching the infected part or doing any dressing changes (it can be contagious).
Helpful Answer (1)
Report

Seek urgent medical advice. And don't get fobbed off - your loved one/patient needs to be examined by a qualified medical practitioner. Now.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.